# SDR SWAA075779

- Difficulty date: November 14, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 63,749 hours, 54,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6042221
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR LOWER EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED R2 DOOR LOWER EMERGENCY EXIT LIGHT PER MM.
